# SDR 97ZZZX994

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189GA
- Make and model: Beech 1900
- Aircraft serial: UB9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 189 - PILOT REPORT:  LANDING GEAR WARNING HORN SILENCE BUTTON INOPERABLE.  CLEANED SWITCH, PERFORMED RETRACTION, OPS CHECK GOOD.  (X)
